Skip to Content

The Naproxen seems to make my leg numb. Is this normal and has anyone else experienced this?

Responses (2)

Anonymous 13 Feb 2012

Hello,

Numbness of an arm or leg is a severe side effect, go to the ER asap better said have someone take you.-

Naproxen

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Naproxen:

Constipation; diarrhea; dizziness; drowsiness; gas; headache; heartburn; nausea; stomach upset; stuffy nose.

Seek medical attention right away if any of these SEVERE side effects occur when using Naproxen:
Severe allergic reactions (rash; hives; itching; trouble breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; wheezing); bloody or black, tarry stools; change in the amount of urine produced; chest pain; confusion; dark urine; depression; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; loss of appetite; mental or mood changes; numbness of an arm or leg; one-sided weakness; pale stools; red, swollen, blistered, or peeling skin; ringing in the ears; seizures; severe headache or dizziness; severe or persistent stomach pain or nausea; severe vomiting; shortness of breath; sudden or unexplained weight gain; swelling of the hands, legs, or feet; unusual bruising or bleeding; unusual joint or muscle pain; unusual tiredness or weakness; vision or speech changes; vomit that looks like coffee grounds; yellowing of the skin or eyes.

This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.

https://www.drugs.com/sfx/naproxen-side-effects.html

All the best,

maso.-

Cush 13 Feb 2012

Any adverse, new, or different sympton is definitely not normal I suggest you be reassessed even if your present care-giver says its okay - seek another opinion until YOU are satisfied.

The very best,

Cush

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions